Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 125-138
http://dx.doi.org/10.1155/S0161171293000158

Existence and uniqueness for the nonstationary problem of the electrical heating of a conductor due to the Joule-Thomson effect

Department of Mathematical Sciences, 301 Science-Engineering Building, University of Arkansas, Fayetteville, Arkansas 72701, USA

Received 15 August 1991; Revised 10 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Bertram Düring, and Ansgar Jüngel, “A Quasilinear Parabolic Equation with Quadratic Growth of the Gradient modeling Incomplete Financial Markets,” SSRN Electronic Journal, . View at Publisher · View at Google Scholar
  • Xs Xu, “On the existence of bounded temperature in the thermistor problem with degeneracy,” Nonlinear Analysis-Theory Methods & Applications, vol. 42, no. 2, pp. 199–213, 2000. View at Publisher · View at Google Scholar
  • W Allegretto, “Drift-diffusion equations and applications,” Mathematical Problems In Seminconductor Physics, vol. 1823, pp. 57–95, 2003. View at Publisher · View at Google Scholar
  • Bertram Düring, and Ansgar Jüngel, “Existence and uniqueness of solutions to a quasilinear parabolic equation with quadratic gradients in financial markets,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 3, pp. 519–544, 2005. View at Publisher · View at Google Scholar
  • Abderrahmane El Hachimi, and Moulay Rchid Sidi Ammi, “Existence of global solution for a nonlocal parabolic problem,” Electronic Journal of Qualitative Theory of Differential Equations, pp. 1–9, 2005. View at Publisher · View at Google Scholar
  • Abderrahmane El Hachimi, Moulay Rchid Sidi Ammi, and Delf F.M. Torres, “A dual mesh method for a non-local thermistor problem,” Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 2, 2006. View at Publisher · View at Google Scholar
  • Maurizio Badii, “Existence of periodic solutions for the thermistor problem with the Joule–Thomson effect,” Annali Dell'universita' Di Ferrara, vol. 54, no. 1, pp. 1–10, 2008. View at Publisher · View at Google Scholar
  • L. Consiglieri, “The Joule-Thomson effect on the thermoelectric conductors,” Zamm, vol. 89, no. 3, pp. 218–236, 2009. View at Publisher · View at Google Scholar
  • Luisa Consiglieri, “A limit model for thermoelectric equations,” Annali Dell'universita' Di Ferrara, vol. 57, no. 2, pp. 229–244, 2011. View at Publisher · View at Google Scholar
  • Temur Jangveladze, Zurab Kiguradze, and Beny Netapp. 1–243, 2015. View at Publisher · View at Google Scholar